# SDR UIEA2017040700527

- Difficulty date: April 7, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,055 hours, 21,874 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Selector Switch
- Condition: Stuck
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILED MESSAGE,  FOUND THE WEATHER RADAR PANEL SELECTOR SWITCH STUCK , CLEANED AND OPS CHECKED GOOD.
